Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 351, Number 9

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Nonlinear equations and weighted norm inequalities
N. J. Kalton and I. E. Verbitsky.
Trans. Amer. Math. Soc. 351 (1999), 3441-3497
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1475688
On minimal parabolic functions and time-homogeneous parabolic $h$-transforms
Krzysztof Burdzy and Thomas S. Salisbury.
Trans. Amer. Math. Soc. 351 (1999), 3499-3531
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1661309
Spectral gap estimates on compact manifolds
Kevin Oden, Chiung-Jue Sung and Jiaping Wang.
Trans. Amer. Math. Soc. 351 (1999), 3533-3548
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1443886
Convex functions on Alexandrov surfaces
Yukihiro Mashiko.
Trans. Amer. Math. Soc. 351 (1999), 3549-3567
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1473452
A symplectic jeu de taquin bijection between the tableaux of King and of De Concini
Jeffrey T. Sheats.
Trans. Amer. Math. Soc. 351 (1999), 3569-3607
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1466956
Weight distributions of geometric Goppa codes
Iwan M. Duursma.
Trans. Amer. Math. Soc. 351 (1999), 3609-3639
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1473438
Dense Egyptian fractions
Greg Martin.
Trans. Amer. Math. Soc. 351 (1999), 3641-3657
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1608486
On Vassiliev knot invariants induced from finite type 3-manifold invariants
Matt Greenwood and Xiao-Song Lin.
Trans. Amer. Math. Soc. 351 (1999), 3659-3672
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1467465
Connectedness properties of limit sets
B. H. Bowditch.
Trans. Amer. Math. Soc. 351 (1999), 3673-3686
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1624089
Second-order subgradients of convex integral functionals
Mohammed Moussaoui and Alberto Seeger.
Trans. Amer. Math. Soc. 351 (1999), 3687-3711
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1487628
A global condition for periodic Duffing-like equations
Piero Montecchiari, Margherita Nolasco and Susanna Terracini.
Trans. Amer. Math. Soc. 351 (1999), 3713-3724
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1487629
Exact Hausdorff measure and intervals of maximum density for Cantor sets
Elizabeth Ayer and Robert S. Strichartz.
Trans. Amer. Math. Soc. 351 (1999), 3725-3741
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1433110
On the $L^{2}→L^{∞}$ norms of spectral multipliers of “quasi-homogeneous” operators on homogeneous groups
Adam Sikora.
Trans. Amer. Math. Soc. 351 (1999), 3743-3755
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1670160
Classes of singular integrals along curves and surfaces
Andreas Seeger, Stephen Wainger, James Wright and Sarah Ziesler.
Trans. Amer. Math. Soc. 351 (1999), 3757-3769
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1665337
Causal compactification and Hardy spaces
G. Ólafsson and B. Ørsted.
Trans. Amer. Math. Soc. 351 (1999), 3771-3792
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1458309
On the degree of groups of polynomial subgroup growth
Aner Shalev.
Trans. Amer. Math. Soc. 351 (1999), 3793-3822
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1475693
The trace space and Kauffman’s knot invariants
Keqin Liu.
Trans. Amer. Math. Soc. 351 (1999), 3823-3842
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1467472
Direct sum decompositions of infinitely generated modules
D. J. Benson and Wayne W. Wheeler.
Trans. Amer. Math. Soc. 351 (1999), 3843-3855
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1608277
On the number of terms in the middle of almost split sequences over tame algebras
J. A. de la Peña and M. Takane.
Trans. Amer. Math. Soc. 351 (1999), 3857-3868
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1467463